# SDR S4WA5226R

- Difficulty date: January 20, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N5226R
- Make and model: Snias AS350B3
- Aircraft serial: 3144
- Aircraft time: 1,803 hours, 6,902 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 1,453 hours, 2,292 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Part time: 1,803 hours, 2,992 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE ENGINE WAS EXPERIENCING UNUSUALLY HIGH OIL CONSUMPTION.  THERE WAS NOT AN OBVIOUS LEAK AND AFTER CONSULTING WITH MANUFACTURER, THEY SUGGESTED WE REMOVE AND SEND IN FOR THEM TO REPAIR.  APPARENTLY THEY KNOW OF AN INTERNAL LEAK CAUSING THE HIGH CONSUMPTION.  OIL USAGE WAS APPROXIMATELY 1.0 QT PER FIVE HOURS
